# SDR CA990310058

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Cockpit
- Part time: 34,541 hours
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

(CAN) AT START OF TAKEOFF ,THE FIRST OFFICER'S ADI PITCHED AND ROLLED.  TAKEOFF REJECTED AT 40 KNOTS, REPLACED VERTICAL GYRO.
